A member asked:

Can taking asprin cause blood in stool?

2 doctors weighed in across 2 answers
Dr. Jon Fishburn answered

Specializes in Ophthalmology

Yes: Fecal blood can be caused by Aspirin use, particularly if used chronically, in high doses, concomitantly with other drugs that may cause gastrointestinal bleeding. If you are having blood in your stool, the causes should be evaluated. Sometimes it just bleeding hemorrhoids or fissures.

Answered 8/17/2019

5.5k views

Thank
Dr. Steven Ginsberg answered

Specializes in Internal Medicine - Hematology & Oncology

Yes: Aspirin can irritate the stomach and lead to bleeding. Aspirin also "poisons" platelets, which may lead to easy brusing or bleeding.

Answered 11/2/2019

5.5k views

Thank

Related Questions

A member asked:

Can aspirin and motrin cause a blood clot?

A doctor has provided 1 answer

A member asked:

Does aspirin prevent blood clots caused by COVID ?

2 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...